# SDR KY7A2012061300001

- Difficulty date: June 11, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820
- Aircraft time: 31,935 hours, 34,073 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 27,494 hours, 28,703 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33112UHR
- Part serial: P70028
- Condition: Failed
- Location: Nr 1
- Part time: 27,494 hours, 28,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, FIRST OFFICER CONFIGURED ACFT FOR CLIMB.  SECOND OFFICER NOTICED SPLIT IN TORQUE INDICATION, SHORTLY FOLLOWED BY LOSS OF ENGINE POWER.   SHUTDOWN ENGINE.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE AND MADE SAFE LANDING.  MX  R & R NR 1 ENGINE.  OPEN
